# SDR COEA0732821

- Difficulty date: August 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5357511X201
- Condition: Gouged
- Location: Fuselage
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR: TOOL DAMAGE (DRILL STARTS) 10 PLACES TO RT CREASE BEAM WEB UPPER SIDE.  5 ON PLACES TO WEBS ON FORWARD SECTION AND 5 PLACES TO WEBS ON AFT SECTION.  REMOVED AND REPLACED WEBS.  CREASE BEAMS PN FWD S53575110201, AFT S53575112201.  W/O 72245, NR 2000050, 2000067. (K)
